# SDR DXTA200802828

- Difficulty date: February 2, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 2,699 hours, 1,793 cycles
- Engine: Pwc PW306C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UNABLE TO MOVE GEAR HANDLE TO UP POSITION.  SHORTLY AFTER TAKE OFF WOW MISCOMPARE CAS ILLUMINATED, 5 MINUTES LATER EXTINGUISHED THEN UNABLE TO MOVE HANDLE UP BUT LT MAIN REMAINED DOWN W/RED UNLOCK. CHECKED NITROGEN PRESSURE IN NLG STRUT AND FOUND NONE. DISASSEMBLED, CLEANED, INSPECTED NR REPACKED NLG STRUT WITH NEW SEALS AND GASKETS IAW CHAPTER 32-20-00 OF THE CE-680 MM.  SERVICED;  OPS CHECK, LEAK CHECK SATISFACTORY.
